Hair Restoration Discussion Forum - By and For Hair Loss Patients
Go Back   Forum By and for Hair Loss Patients > Non Surgical Treatments for Baldness > Hair Loss Drugs

Welcome! This forum has over 180,000 posts and 12,000 before and after photos going back several years. To research a topic or physician, click on "Search" and enter the name.

You are currently a guest with limited access. By joining our FREE community you can post on this forum, reply privately to other members and or create your own profile, blog and photo album. Registration is easy, private and free so Join Today!

If you have any problems with the registration or login process, please contact us. If you are new please visit our FAQ.

Hair Loss Drugs Share your opinions and experiences regarding drugs like Propecia (finasteride), Minoxidil and others.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1   Top  
Old 07-21-2012, 02:48 PM
S17ch's Avatar
Junior Member
 
Join Date: Jul 2012
Posts: 7
Last Online: 08-06-2012 09:47 AM
Default Flaking due to Rogain usage

Hi, I have been using rogaine 5% for 15 days so far. I have serious flaking on my scalps and when I rub it each time I loss lot of hair. what should I do ? should I stop using rogaine ?
how can I get rid of this flaking on my scalps.. I feel hair loss is getting worse after this...
your suggestions are most welcome...

thnx
Reply With Quote
  #2   Top  
Old 07-21-2012, 03:27 PM
Stuart01's Avatar
Senior Member
Guru Real Hair Club Member
 
Join Date: Sep 2008
Posts: 205
Last Online: 06-11-2014 03:44 PM
Default

Go to your dermatologist and try getting a RX for Kenalog lotion .1% and that should help the excessive flaking.
__________________
I am employed as the patient coordinator and office manager for Chicago Hair Transplant Clinic. Feel free to ask me any questions.

Dr. Panine is a member of the Coalition of Independent Hair Restoration Physicians

I am not a medical professional and my opinions should not be interperted as medical advice
Reply With Quote
  #3   Top  
Old 07-21-2012, 04:22 PM
S17ch's Avatar
Junior Member
 
Join Date: Jul 2012
Posts: 7
Last Online: 08-06-2012 09:47 AM
Default

thnx a lot. Is that medicine available in all medical shops? bcos currently I cant go to any dermatologist. should I stop Rogaine for somedays ?
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 04:59 PM.


Search Engine Optimization by vBSEO 3.6.0